# SDR CA150120026

- Difficulty date: January 18, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 55,935 hours
- Engine: Pwa PW123
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Compressor
- Part time: 47,308 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) HAZE REPORTED IN CABIN FROM FA, BLEEDS SELECTED OFF HAZE DISSIPATED. OIL FOUND LEAKING OUT OF THE FRONT OF THE LP COMPESSOR AT THE 6 O`CLOCK POSTION. OIL LEAKING FROM THE INTERCOMPRESSOR CROSSOVER TUBE,FWD AND AFT CASE SPLIT LINES, ENGINE 2.5 LITRES LOW. OIL POOLING IN AND COMING OUT OF THE LOW PRESSURE COMPRESSOR SHROUD BLEED AIR DUCT. INTERNAL INSPECTION CARRIED OUT OF A INTERCOMPRESSOR TUBE, OIL RESEDUE FOUND ON THE INSIDE SURFACE.  NR 1 ENGINE REPLACED DUE TO FINDING OIL RESIDUE AT ENGINE INLET.
